# SDR ASOA20141124137H

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 26,908 hours, 16,199 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MS27467T25F4P
- Condition: Corroded
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE LAVATORY SMOKE EICAS MESSAGE KEPT GOING OFF FOR MOST OF THE FLIGHT.  MAINTENANCE INSPECTED THE ACFT AND CLEANED CORROSION FROM THE CONNECTOR,  OPS TESTED THE SYS WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
